Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

is my period normal?

i didnt have a period for 3 months and now my period started with major cramps this morning. im on the shot. is this normal?

Answer Question
 
Anonymous

Asked by Anonymous at 1:41 AM on Jun. 9, 2009 in Health

Answers (1)
  • Yeah it could be normal, The shot dose strange things Iv heard of not bleeding for months than bleeding and real bad cramps for a few months!! I got the shot and It made me bleed way to much so I had to stop it! And others say it dont make them bleed at all, and It really messes up your periods!! If the cramps get real bad or you think your bleeding to much than I would call the doctor!!!
    Anonymous

    Answer by Anonymous at 2:52 AM on Jun. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.